Nonlinear unilateral problems in Orlicz spaces

Tom 33 / 2006

L. Aharouch, E. Azroul, M. Rhoudaf Applicationes Mathematicae 33 (2006), 217-241 MSC: 35J25, 35J60. DOI: 10.4064/am33-2-6

Streszczenie

We prove the existence of solutions of the unilateral problem for equations of the type $Au -\textrm{div} \phi (u) = \mu$ in Orlicz spaces, where $A$ is a Leray–Lions operator defined on ${\cal D}(A)\subset W_0^1L_M({\mit\Omega})$, $\mu\in L^1({\mit\Omega})+W^{-1}E_{\overline M}({\mit\Omega})$ and $\phi\in C^0(\mathbb R, \mathbb R^N)$.

Autorzy

  • L. AharouchDépartement de Mathématiques et Informatique
    Faculté des Sciences Dhar-Mahraz
    B.P. 1796 Atlas, Fès, Maroc
    e-mail
  • E. AzroulDépartement de Mathématiques et Informatique
    Faculté des Sciences Dhar-Mahraz
    B.P. 1796 Atlas, Fès, Maroc
    e-mail
  • M. RhoudafDépartement de Mathématiques et Informatique
    Faculté des Sciences Dhar-Mahraz
    B.P. 1796 Atlas, Fès, Maroc
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek